Hydrochlorothiazide

Hydrochlorothiazide is a drug that belongs to the group Thiazide diuretics or water pill. These drugs prevent the body from absorbing excess salt and prevent water retention. This drug is used to treat high blood pressure, which in turn prevents stroke and heart attack.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the side effects of Hydrochlorothiazide?

Query: Hi doctor, I am concerned about carbon dioxide and the range of absolute eosinophils. Please review my laboratory report. Currently, I am under daily medication of HCT (Hydrochlorothiazide). Also, taking Vitamin D3 supplement daily and Vitamin C powder packs once a week.  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement, you have recently done some blood tests, and the investigation reports (attachment removed to protect the patient's identity) have revealed that your absolute eosinophils and blood carb...  Read Full »

I am worried about my diastolic dysfunction. Kindly help me.

Query: Hi doctor, I am a 59 year old male. My weight is 230 kg and height is 5'11". I am suffering from high blood pressure for the last 15 years. I am taking Metoprolol and a combination of Triamterene and Hydrochlorothiazide. I had an echocardiogram before four years. It was mostly normal except for enla...  Read Full »


Dr. Rishu

Answer: Hi, Welcome to icliniq.com. Do not worry. Your report is not that bad. Most of the regurgitant lesions are very well tolerated by our body. Unless you are symptomatic like you have breathlessness or angina, etc., it is nothing to worry. Repeat your echocardiogram once every year and keep taking Meto...  Read Full »

How to reduce the levels of iron and ferritin?

Query: Hello doctor, I am a 61 year old male. For many years, I was treated for hemochromatosis. Then, about 12 years ago, I had a genetic test. The results prompted the hematologist to abruptly stop the recurring phlebotomies. I do not recall the test result and apparently, it cannot be located. But, I r...  Read Full »


Dr. Santosh Badaku Desai

Answer: Hi, Welcome to icliniq.com. I understand your concern. Your iron saturation and serum ferritin is high and these are suggestive of iron overload or hereditary hemochromatosis (HH). You talked about a test that was done and then the hematologist stopped the phlebotomy. I think, probably he must have ...  Read Full »

I have giddiness while standing and walking. What can be the cause?

Query: Hi doctor, I am a 56 year old male. I am on BP medicine Cresar 40 since a month. Prior to that, I was on Aten 50. Now, my BP is around 130/100 mmHg and before it was 160/106 mmHg. When I take my walk or I am standing I feel giddy, probably for less than a second. It is more prevalent when I turn my...  Read Full »


Dr. Kusumakar Srivastava

Answer: Hi, Welcome to icliniq.com. This is called postural hypotension. It is very common in hypertensive patients. I suggest you Telma H (Telmisartan and Hydrochlorothiazide) once daily. Consult your specialist doctor, discuss with him or her and take the medicine with consent. Take normal salt ...  Read Full »

Does myoglobinuria affect the kidneys?

Query: Hi doctor, High abdomen exercise resulted back and thigh stiffness and pain. For pain, I had heat application, but no medicines. It was bearable. I ate five to six mangoes at night. My urine and other things were normal. The next day, I had Diclofenac in the morning as muscles were more stiff at t...  Read Full »


Dr. Vivekanandan G

Answer: Hi, Welcome to icliniq.com. Do not worry, nothing will happen to your kidneys. All you need to do is just check your creatinine and urine deposits. Even if there is myoglobinuria (muscle destruction result in the presence of myoglobin in urine), it usually settles with adequate hydrat...  Read Full »

What effect would late night sleep have on elevated blood pressure?

Query: Hello doctor, I am 37 years old. My BP reading is 160/115 mmHg and I am sleeping late. Please advise what I should do.  Read Full »


Dr. Ahmed Goha

Answer: Hi, Welcome to icliniq.com. I can understand your concern. You need to start taking medication to lower down your BP pressure. Additional tests are needed to exclude secondary causes of high BP and ensure no end-organ damage as high BP can affect the heart and kidney.  Read Full »

Is Infliximab a safe pregnancy drug?

Query: Hi doctor, I am 26 years old. I am currently working in a hospital. I have been diagnosed with psoriatic spondyloarthropathy six years back. I had severe pain in the right SI joint. Currently, I am not taking medicines except NSAIDs. My MRI was done and it showed MRI joint inflammation. I was advis...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. Infliximab is a pregnancy category B drug that is it has not shown till now any birth defects in babies in trials. So, it can be used if required. I would not recommend SI joint (sacroiliac joint) radiofrequency at this stage. I would recommend yo...  Read Full »

What are the medicines that I can take to regulate BP?

Query: Hi doctor, I am 58 years old. I do not have any health problem except high BP. In spite of medicines my BP does not come down. First I tried Eslo 5 mg and Amlodac 5 mg and now I am on Cilaheart 10 mg. But, my BP remains at 140/100 mmHg. I do not smoke or drink. I eat less and avoid red meat and high...  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. We are here to help you. Reading your case scenario, I would just recommend addition of diuretic like Hydrochlorothiazide to your existing regimen. I would also recommend you to go for a walk daily and take low salt diet. I am very hopeful, that your blood pressure wou...  Read Full »

Are systemic hypertension and high BP the same?

Query: Hi doctor, I am a 45 year old male. My weight is 96 kg and my height is 184 cm. My symptoms are breathlessness on exertion, neck constriction while walking, as well as on and off chest pain in the mornings that are unconnected with exertion. I am also suffering from severe sleep apnea. I had TMT pos...  Read Full »


Dr. Muhammad M. Hanif Md.

Answer: Hi, Welcome to icliniq.com. I am really thankful for your kind comments. You have always been so nice and a health conscious person. I want to assure you do not worry as everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine health conc...  Read Full »

What does my test result indicates creatinine urine and protein urine?

Query: Hi doctor, I have my serum creatinine, serum uric acid, creatinine urine and protein urine test done. The result indicates that I have creatinine 1.37, uric acid 9.6, creatinine urine 169.84 and protein urine 31.9. My current medication is Amlovas 5 mg tablet once daily and Seloken XL 50 mg once dai...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. It seems that you are suffering from hypertensive nephropathy. You would need to know and understand that you need strict control of blood pressure and the addition of an agent. I suggest you to take an ACE (angiotensin-converting enzyme) inhibitors like Ramipril, whic...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.